A note on Wpγ -theory of linear stochastic parabolic partial differential systems

Kyeong Hun Kim, Kijung Lee

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this article we construct a Wpγ-theory of linear stochastic parabolic partial differential systems. Here, p∈[2,∞) and γ∈(-∞,∞). We also provide an example to show that for stochastic systems we need more restriction than the algebraic condition which ensures that diffusion survives against wild convection.

Original languageEnglish
Pages (from-to)76-90
Number of pages15
JournalStochastic Processes and their Applications
Volume123
Issue number1
DOIs
Publication statusPublished - 2013 Jan 1

Keywords

  • Linear stochastic parabolic partial differential system
  • Wpγ theory

ASJC Scopus subject areas

  • Modelling and Simulation
  • Statistics and Probability
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on Wpγ -theory of linear stochastic parabolic partial differential systems'. Together they form a unique fingerprint.

  • Cite this